# SDR 2000UALA00776

- Difficulty date: December 4, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 37,529 hours, 14,227 cycles
- Engine: Pwa PW2037
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 6380040026
- Condition: Contaminated
- Part time: 37,000 hours, 14,000 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE EXTEND MOTOR CIRCUIT BREAKER POPS WHEN GEAR DOOR OPEN SWITCH ACTUATED.  *S/D*  FOUND INTERNAL MECHANISM OF POWER PACK CORRODED AND FULL OF WATER AND SKYDROL.  REPLACED ALTERNATE EXTENSION POWER PACK.
